Luigi Ambrosio
Luigi Ambrosio
כתובת אימייל מאומתת בדומיין sns.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Functions of bounded variation and free discontinuity problems
L Ambrosio, N Fusco, D Pallara
Clarendon Press, 2000
46502000
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
29452008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
29412008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
29412008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
29412008
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2008
29412008
Approximation of functional depending on jumps by elliptic functional via t‐convergence
L Ambrosio, VM Tortorelli
Communications on Pure and Applied Mathematics 43 (8), 999-1036, 1990
12521990
Transport equation and Cauchy problem for BV vector fields
L Ambrosio
Inventiones mathematicae 158 (2), 227-260, 2004
6612004
On the approximation of free discontinuity problems
L Ambrosio, V TORTORELLI
5261992
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
4312004
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
4312004
Currents in metric spaces
L Ambrosio, B Kirchheim
Acta Mathematica 185 (1), 1-80, 2000
4132000
Lecture notes on optimal transport problems
L Ambrosio
Mathematical aspects of evolving interfaces, 1-52, 2003
3642003
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
3642000
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
3642000
A compactness theorem for a new class of functions of bounded variation
L Ambrosio
Bollettino della Unione Matematica Italiana 3 (4), 857-881, 1989
3631989
Un nuovo tipo di funzionale del calcolo delle variazioni
E De Giorgi, L Ambrosio
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1988
3581988
Existence theory for a new class of variational problems
L Ambrosio
Massachusetts Institute of Technology, Laboratory for Information and …, 1988
3351988
A user’s guide to optimal transport
L Ambrosio, N Gigli
Modelling and optimisation of flows on networks, 1-155, 2013
3342013
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
Duke Mathematical Journal 163 (7), 1405-1490, 2014
3212014
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20